Anyone, especially those on Plaquenil year or more, have tremors and weakness of eyelids, arms and legs? Sometimes a hoarse voice and shallow breathes (cant take deep breathe in)? Neurologists say not seizures, stroke or Parkinsons. Pharmacy paperwork lists as side effects of Plaquneil but rheumotologist and pharmacist said no?
I've had doctors tell me that lupus doesn't cause skin problems and I have had them tell me that tylenol was not causing my skin problems to get worse because I was taking it as often as allowed because my pain is excruciating and I have had doctors tell me that tylenol doesn't have side effects like this however it does affect the liver function and that causes everything to be placed in an uproar and I have learned that with the least of my knowledge of Lupus and Sarcoidosis and their effects to our bodies and life expectancy and quality of life as well! As I was trying to point out I know very little regarding my diseases but I have found that I know more than quite a few doctors it seems! So always be on your guard and be as educated as you can regarding your diseases and your body's way of handling it because too many people including physicians are ignorant regarding the risks and symptoms and treatments and the side effects of the medication they give you as well so don't blindly follow what they say because they are doctors always double check the information and medications and possible side effects and how they react to other medications that you may be taking also!
Have you google it? It may say on the website and you might find others who have experienced the same side affects.. Just a thought.. Hope you are able to find some answers!